www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/18704

Title: Division algebras in linear Gr-categories
Authors: Huang, Hua-Lin
Van Oystaeyen, Fred
ZHANG, Yinhuo
Issue Date: 2014
Publisher: BELGIAN MATHEMATICAL SOC TRIOMPHE
Citation: BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 21 (5), p. 859-872
Abstract: We study division algebras in an arbitrary linear Gr-category, i.e., a category of finite-dimensional vector spaces graded by a group with associativity constraint given by a 3-cocycle. When the 3-cocycle is non-coboundary, this provides some interesting classes of nonassociative division algebras. In particular, when we work on Gr-categories over the field of real numbers, some quasi-associative version of the quaternions and octonions appear.
Notes: [Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China. [Van Oystaeyen, Fred] Univ Antwerp, Dept Math & Comp Sci, B-2020 Antwerp, Belgium. [Zhang, Yinhuo] Univ Hasselt, Dept Math & Stat, B-3590 Diepenbeek, Belgium. hualin@sdu.edu.cn; fred.vanoystaeyen@ua.ac.be; yinhuo.zhang@uhasselt.be
URI: http://hdl.handle.net/1942/18704
Link to publication: http://projecteuclid.org/euclid.bbms/1420071858
ISI #: 000348242800006
ISSN: 1370-1444
Category: A1
Type: Journal Contribution
Validation: ecoom, 2016
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
artikel738.42 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.